# SDR DALA2017041002851

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 41,702 hours, 27,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND SEVERAL OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE POWER SUPPLY AND BATTERY IAW AMM 33-51. OPS CHECKED GOOD.
